Alert archive / Louisiana / River Flood Warnings in 2016
River Flood Warning 92, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at May 19, 2016, 10:44 AM CDT for Calcasieu Parish, Louisiana. It took effect at May 20, 2016, 3:00 AM CDT. It was in force for 6 days.
The area
The outline as issued.
The facts
- Issued
- May 19, 2016, 10:44 AM CDT (15:44 UTC)
- In effect from
- May 20, 2016, 3:00 AM CDT
- Expired
- May 26, 2016, 10:16 AM CDT
- In force
- 6 days
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Calcasieu Parish, LA
The radar
The Lake Charles radar (KLCH), 19 km from the middle of the area, began a volume at 15:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted.
692 WGUS44 KLCH 191544 FLWLCH BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 1044 AM CDT THU MAY 19 2016 ...The National Weather Service in Lake Charles has issued a flood warning for the following rivers in Louisiana... Calcasieu River At Old Town Bay LAC019-200544- /O.NEW.KLCH.FL.W.0092.160520T0900Z-160522T0142Z/ /OTBL1.1.ER.160520T0900Z.160520T1200Z.160521T0142Z.NO/ 1044 AM CDT THU MAY 19 2016 The National Weather Service in Lake Charles has issued a * Flood Warning for the Calcasieu River At Old Town Bay. * from late tonight to Saturday evening...or until the warning is cancelled. * Flood stage is 4.0 feet. * Forecast...The river will rise above flood stage during periods of high tide on Friday. * Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry Road will occur. && LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314 $$
14 follow-up statements
062
WGUS84 KLCH 200205
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
905 PM CDT THU MAY 19 2016
...The flood warning continues for the following rivers in
Louisiana...
Calcasieu River At Old Town Bay
...The flood warning continues for the following rivers in
Louisiana...Texas..
Sabine River Near Deweyville
LAC019-201605-
/O.EXT.KLCH.FL.W.0092.160520T0800Z-160523T0000Z/
/OTBL1.1.ER.160520T0800Z.160520T1200Z.160522T0000Z.NO/
905 PM CDT THU MAY 19 2016
...Flood Warning extended until Sunday evening...The Flood Warning
continues for
The Calcasieu River At Old Town Bay.
* from late tonight to Sunday evening...or until the warning is
cancelled.
* Flood stage is 4.0 feet.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
&&
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314
$$
LAC011-019-TXC351-361-201604-
/O.CON.KLCH.FL.W.0054.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.160419T1205Z.160507T2130Z.000000T0000Z.NO/
905 PM CDT THU MAY 19 2016
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 8:45 PM Thursday the stage was 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue rising to near 24.4 feet by
Saturday early afternoon. Additional rises may be possible
thereafter.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
3044 9364 3057 9363
$$735 WGUS84 KLCH 201406 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 906 AM CDT FRI MAY 20 2016 ...The flood warning is cancelled for the following rivers in Louisiana... Mermentau River Near Mermentau ...The flood warning continues for the following rivers in Louisiana... Calcasieu River At Old Town Bay LAC019-210406- /O.EXT.KLCH.FL.W.0092.000000T0000Z-160524T1800Z/ /OTBL1.1.ER.160521T1200Z.160521T1200Z.160523T1800Z.NO/ 906 AM CDT FRI MAY 20 2016 ...Flood Warning extended until Tuesday afternoon...The Flood Warning continues for The Calcasieu River At Old Town Bay. * until Tuesday afternoon...or until the warning is cancelled. * At 5:00 AM Friday the stage was 3.9 feet. * Minor flooding is forecast. * Flood stage is 4.0 feet. * Forecast...The river will remain near flood stage through Tuesday morning. * Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry Road will occur. && LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314 $$ LAC001-053-113-201436- /O.CAN.KLCH.FL.W.0093.000000T0000Z-160521T0600Z/ /MRML1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 906 AM CDT FRI MAY 20 2016 The Flood Warning is cancelled for The Mermentau River Near Mermentau. * At 8:15 AM Friday the stage was 3.7 feet. * Flood stage is 4.0 feet. * Forecast...The river will continue to fall to a stage near 3.3 feet by Tuesday morning. && LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255 $$
537
WGUS84 KLCH 210140
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
840 PM CDT FRI MAY 20 2016
...The flood warning is cancelled for the following rivers in
Louisiana...
Vermilion River At Lafayette, Surrey Street Gage
...The flood warning continues for the following rivers in
Louisiana...
Calcasieu River At Old Town Bay
...The flood warning continues for the following rivers in
Louisiana...Texas..
Sabine River Near Deweyville
LAC019-211540-
/O.EXT.KLCH.FL.W.0092.000000T0000Z-160525T1200Z/
/OTBL1.1.ER.160521T1200Z.160521T1200Z.160524T1200Z.NO/
840 PM CDT FRI MAY 20 2016
...Flood Warning extended until Wednesday morning...The Flood Warning
continues for
The Calcasieu River At Old Town Bay.
* until Wednesday morning...or until the warning is cancelled.
* At 5:00 AM Friday the stage was 3.9 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river is expected to rise to near flood stage
tomorrow morning.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
&&
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314
$$
LAC011-019-TXC351-361-211539-
/O.CON.KLCH.FL.W.0054.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.160419T1205Z.160507T2130Z.000000T0000Z.NO/
840 PM CDT FRI MAY 20 2016
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 7:45 PM Friday the stage was 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue rising to near 24.1 feet by
after midnight tomorrow then begin falling.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
3044 9364 3057 9363
$$
LAC055-113-210210-
/O.CAN.KLCH.FL.W.0094.000000T0000Z-160523T0000Z/
/VLSL1.1.ER.160520T0249Z.160520T0945Z.160520T2145Z.NO/
840 PM CDT FRI MAY 20 2016
The Flood Warning is cancelled for
The Vermilion River At Lafayette, Surrey Street Gage.
* At 8:15 PM Friday the stage was 9.9 feet.
* Fell below flood stage at 4:45 PM Friday.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to 9.7 feet by Sunday
morning.
&&
LAT...LON 3031 9204 3000 9227 2987 9219 2988 9206
3022 9190 3031 9191
$$761
WGUS84 KLCH 211519
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1019 AM CDT SAT MAY 21 2016
...The flood warning continues for the following rivers in
Louisiana...
Calcasieu River At Old Town Bay
...The flood warning continues for the following rivers in
Louisiana...Texas..
Sabine River Near Deweyville
LAC019-220519-
/O.EXT.KLCH.FL.W.0092.000000T0000Z-160525T0600Z/
/OTBL1.1.ER.160521T1000Z.160521T1000Z.160524T0600Z.NO/
1019 AM CDT SAT MAY 21 2016
The Flood Warning continues for
The Calcasieu River At Old Town Bay.
* until late Tuesday night...or until the warning is cancelled.
* At 5:00 AM Saturday the stage was 4.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by
early Tuesday morning.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots
along Goos Ferry Road will occur.
&&
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314
$$
LAC011-019-TXC351-361-220518-
/O.CON.KLCH.FL.W.0054.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.160419T1205Z.160507T2130Z.000000T0000Z.NO/
1019 AM CDT SAT MAY 21 2016
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 8:45 AM Saturday the stage was 24.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain steady near 24.1 feet through
Tuesday morning then begin falling.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
3044 9364 3057 9363
$$890
WGUS84 KLCH 212236
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
536 PM CDT SAT MAY 21 2016
...The flood warning continues for the following rivers in
Louisiana...Texas...
Calcasieu River At Old Town Bay
Sabine River Near Deweyville
LAC019-221236-
/O.CON.KLCH.FL.W.0092.000000T0000Z-160525T0600Z/
/OTBL1.1.ER.160521T1000Z.160521T1000Z.160524T0600Z.NO/
536 PM CDT SAT MAY 21 2016
The Flood Warning continues for
The Calcasieu River At Old Town Bay.
* until late Tuesday night...or until the warning is cancelled.
* At 5:00 AM Saturday the stage was 4.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will remain near flood stage through Tuesday
morning.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
&&
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314
$$
LAC011-019-TXC351-361-221235-
/O.CON.KLCH.FL.W.0054.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.160419T1205Z.160507T2130Z.000000T0000Z.NO/
536 PM CDT SAT MAY 21 2016
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 4:45 PM Saturday the stage was 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue rising to near 24.1 feet by this
evening then remain steady.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
3044 9364 3057 9363
$$103
WGUS84 KLCH 221531
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1031 AM CDT SUN MAY 22 2016
...The flood warning continues for the following rivers in
Louisiana...
Calcasieu River At Old Town Bay
...The flood warning continues for the following rivers in
Louisiana...Texas..
Sabine River Near Deweyville
LAC019-230531-
/O.EXT.KLCH.FL.W.0092.000000T0000Z-160525T1800Z/
/OTBL1.1.ER.160521T1000Z.160521T1000Z.160524T1800Z.NO/
1031 AM CDT SUN MAY 22 2016
...Flood Warning extended until Wednesday afternoon...The Flood
Warning continues for
The Calcasieu River At Old Town Bay.
* until Wednesday afternoon...or until the warning is cancelled.
* At 5:00 AM Sunday the stage was 3.9 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river is expected to flucuate near flood stage for
the next couple of days.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots
along Goos Ferry Road will occur.
&&
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314
$$
LAC011-019-TXC351-361-230530-
/O.CON.KLCH.FL.W.0054.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.160419T1205Z.160507T2130Z.000000T0000Z.NO/
1031 AM CDT SUN MAY 22 2016
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 9:45 AM Sunday the stage was 24.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain near 24.0 feet.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
3044 9364 3057 9363
$$184
WGUS84 KLCH 230111
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
811 PM CDT SUN MAY 22 2016
...The flood warning continues for the following rivers in
Louisiana...
Calcasieu River At Old Town Bay
...The flood warning continues for the following rivers in
Louisiana...Texas...
Sabine River Near Deweyville
LAC019-231511-
/O.EXT.KLCH.FL.W.0092.000000T0000Z-160526T0000Z/
/OTBL1.1.ER.160521T1000Z.160521T1000Z.160525T0000Z.NO/
811 PM CDT SUN MAY 22 2016
...Flood Warning extended until Wednesday evening...The Flood Warning
continues for
The Calcasieu River At Old Town Bay.
* until Wednesday evening...or until the warning is cancelled.
* At 5:00 AM Sunday the stage was 3.9 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The will fluctuate around flood stage through Wednesday
morning.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
&&
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314
$$
LAC011-019-TXC351-361-231510-
/O.CON.KLCH.FL.W.0054.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.160419T1205Z.160507T2130Z.000000T0000Z.NO/
811 PM CDT SUN MAY 22 2016
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 7:45 PM Sunday the stage was 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain near 24.0 feet.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
3044 9364 3057 9363
$$363
WGUS84 KLCH 231527
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1027 AM CDT MON MAY 23 2016
...The flood warning continues for the following rivers in
Louisiana...
Calcasieu River At Old Town Bay
...The flood warning continues for the following rivers in
Louisiana...Texas..
Sabine River Near Deweyville
LAC019-240527-
/O.EXT.KLCH.FL.W.0092.000000T0000Z-160525T1800Z/
/OTBL1.1.ER.160521T1000Z.160521T1000Z.160524T1800Z.NO/
1027 AM CDT MON MAY 23 2016
The Flood Warning continues for
The Calcasieu River At Old Town Bay.
* until Wednesday afternoon...or until the warning is cancelled.
* At 5:00 AM Sunday the stage was 3.9 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river is expected to fluctuate near flood stage
due to tidal influence.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots
along Goos Ferry Road will occur.
&&
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314
$$
LAC011-019-TXC351-361-240526-
/O.CON.KLCH.FL.W.0054.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.160419T1205Z.160507T2130Z.000000T0000Z.NO/
1027 AM CDT MON MAY 23 2016
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 9:45 AM Monday the stage was 24.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain near 24.1 feet this
afternoon. Additional rises may be possible thereafter.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
3044 9364 3057 9363
$$836
WGUS84 KLCH 240108
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
808 PM CDT MON MAY 23 2016
...The flood warning continues for the following rivers in
Louisiana...Texas..
Calcasieu River At Old Town Bay
Sabine River Near Deweyville
LAC019-241508-
/O.CON.KLCH.FL.W.0092.000000T0000Z-160525T1800Z/
/OTBL1.1.ER.160521T1000Z.160521T1000Z.160524T1800Z.NO/
808 PM CDT MON MAY 23 2016
The Flood Warning continues for
The Calcasieu River At Old Town Bay.
* until Wednesday afternoon...or until the warning is cancelled.
* At 8:00 PM Monday the stage was estimated near 4.0 feet.
* Flood stage is 4.0 feet.
* Forecast...The river will remain near flood stage through
Wednesday morning.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots
along Goos Ferry Road will occur.
&&
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314
$$
LAC011-019-TXC351-361-241507-
/O.CON.KLCH.FL.W.0054.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.160419T1205Z.160507T2130Z.000000T0000Z.NO/
808 PM CDT MON MAY 23 2016
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 7:45 PM Monday the stage was 24.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain near 24.1 feet.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
3044 9364 3057 9363
$$344
WGUS84 KLCH 241549
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1049 AM CDT TUE MAY 24 2016
...The flood warning continues for the following rivers in
Louisiana...
Calcasieu River At Old Town Bay
...The flood warning continues for the following rivers in
Louisiana...Texas..
Sabine River Near Deweyville
LAC019-250549-
/O.EXT.KLCH.FL.W.0092.000000T0000Z-160526T1800Z/
/OTBL1.1.ER.160521T1000Z.160521T1000Z.160525T1800Z.NO/
1049 AM CDT TUE MAY 24 2016
...Flood Warning extended until Thursday afternoon...The Flood
Warning continues for
The Calcasieu River At Old Town Bay.
* until Thursday afternoon...or until the warning is cancelled.
* Flood stage is 4.0 feet.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
&&
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314
$$
LAC011-019-TXC351-361-250548-
/O.CON.KLCH.FL.W.0054.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.160419T1205Z.160507T2130Z.000000T0000Z.NO/
1049 AM CDT TUE MAY 24 2016
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 9:45 AM Tuesday the stage was 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain near 24.0 feet.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
3044 9364 3057 9363
$$117
WGUS84 KLCH 250147
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
847 PM CDT TUE MAY 24 2016
...The flood warning continues for the following rivers in
Louisiana...Texas...
Sabine River Near Deweyville
...The flood warning continues for the following rivers in
Louisiana..
Calcasieu River At Old Town Bay
LAC019-251547-
/O.CON.KLCH.FL.W.0092.000000T0000Z-160526T1800Z/
/OTBL1.1.ER.160521T1000Z.160521T1000Z.160525T1800Z.NO/
847 PM CDT TUE MAY 24 2016
The Flood Warning continues for
The Calcasieu River At Old Town Bay.
* until Thursday afternoon...or until the warning is cancelled.
* At 5:00 AM Tuesday the stage was 3.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will fluctuate near flood stage through
Wednesday due to tidal effects.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots
along Goos Ferry Road will occur.
&&
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314
$$
LAC011-019-TXC351-361-251546-
/O.EXT.KLCH.FL.W.0054.000000T0000Z-160528T1800Z/
/DWYT2.1.ER.160419T1205Z.160507T2130Z.160528T0600Z.NO/
847 PM CDT TUE MAY 24 2016
The Flood Warning continues for
The Sabine River Near Deweyville.
* until Saturday afternoon...or until the warning is cancelled.
* At 7:45 PM Tuesday the stage was 24.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain near flood stage through Friday.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
3044 9364 3057 9363
$$788
WGUS84 KLCH 251535
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1035 AM CDT WED MAY 25 2016
...The flood warning continues for the following rivers in
Louisiana...Texas...
Calcasieu River At Old Town Bay
Sabine River Near Deweyville
LAC019-260535-
/O.EXT.KLCH.FL.W.0092.000000T0000Z-160527T0600Z/
/OTBL1.1.ER.160521T1000Z.160521T1000Z.160526T0600Z.NO/
1035 AM CDT WED MAY 25 2016
...Flood Warning extended until late Thursday night...The Flood
Warning continues for
The Calcasieu River At Old Town Bay.
* until late Thursday night...or until the warning is cancelled.
* Flood stage is 4.0 feet.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
&&
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314
$$
LAC011-019-TXC351-361-260534-
/O.EXT.KLCH.FL.W.0054.000000T0000Z-160528T0600Z/
/DWYT2.1.ER.160419T1205Z.160507T2130Z.160527T1800Z.NO/
1035 AM CDT WED MAY 25 2016
The Flood Warning continues for
The Sabine River Near Deweyville.
* until late Friday night...or until the warning is cancelled.
* At 9:45 AM Wednesday the stage was 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Friday early afternoon.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
3044 9364 3057 9363
$$399 WGUS84 KLCH 260055 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 755 PM CDT WED MAY 25 2016 ...The flood warning continues for the following rivers in Louisiana.. Calcasieu River At Old Town Bay LAC019-261455- /O.CON.KLCH.FL.W.0092.000000T0000Z-160527T0600Z/ /OTBL1.1.ER.160521T1000Z.160521T1000Z.160526T0600Z.NO/ 755 PM CDT WED MAY 25 2016 The Flood Warning continues for The Calcasieu River At Old Town Bay. * until late Thursday night...or until the warning is cancelled. * At 7:45 PM Wednesday the stage was estimated near 4.0 feet. * Minor flooding is occurring and Minor flooding is forecast to end. * Flood stage is 4.0 feet. * Forecast...The river will fall to below flood stage Thursday morning. * Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry Road will occur. * Impact...At stages near 3.5 feet...Ponding of water on low spots along Goos Ferry Road will occur. && LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314 $$
005
WGUS84 KLCH 261516
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1016 AM CDT THU MAY 26 2016
...The flood warning is cancelled for the following rivers in
Louisiana...
Calcasieu River At Old Town Bay
...The flood warning continues for the following rivers in
Louisiana...Texas..
Sabine River Near Deweyville
LAC011-019-TXC351-361-270516-
/O.CON.KLCH.FL.W.0054.000000T0000Z-160528T0600Z/
/DWYT2.1.ER.160419T1205Z.160507T2130Z.160527T1800Z.NO/
1016 AM CDT THU MAY 26 2016
The Flood Warning continues for
The Sabine River Near Deweyville.
* until late Friday night...or until the warning is cancelled.
* At 9:45 AM Thursday the stage was 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue to fall to below flood stage by
tomorrow early afternoon.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3062 9378 3031 9381 3011 9378 3011 9364
3057 9363
$$
LAC019-261546-
/O.CAN.KLCH.FL.W.0092.000000T0000Z-160527T0600Z/
/OTBL1.1.ER.160521T1000Z.160521T1000Z.000000T0000Z.NO/
1016 AM CDT THU MAY 26 2016
The Flood Warning is cancelled for
The Calcasieu River At Old Town Bay.
* Flood stage is 4.0 feet.
* Impact...At stages near 3.5 feet...Ponding of water on low spots
along Goos Ferry Road will occur.
&&
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at May 19, 5:20 AM CDT, 5 hours 24 minutes earlier.
Area forecast discussion, May 19, 5:20 AM CDT, 5 hours 24 minutes before
Area Forecast Discussion National Weather Service Lake Charles LA 520 AM CDT THU MAY 19 2016 .DISCUSSION... 12z taf issuance. && .AVIATION... Mid level deck increasing ~10000ft with intermittent low level layer ~1500ft yielding intermittent sct/bkn across region in association with a weak shortwave moving thru the region now. Radar showing -SHRA over C and SC LA this morning in association with this feature. Next significant shortwave moving across W TX now igniting SHRA/TSRA across C TX, which will be responsible for increasing chances of SHRA/TSRA later this afternoon across SE TX/SW LA and this evening and overnight across the remainder of LA. Showing this by placing appropriate tempo groups and wording for TSRA & IFR vsby/ceilings. Still question on timing of this, so placed 6 hr PROB30 group this evening into the early morning hours. After that, will likely have lingering -RA with the occasional clap of thunder. Again, it all depends on the evolution and size of the complex of TSRA that eventually develops later today. DML && .PREV DISCUSSION... /issued 326 AM CDT THU MAY 19 2016/ DISCUSSION... Short Term...Today through Friday. Main forecast issues will be POPs and rainfall through Friday. Fairly quiet weather conditions were noted early this morning although low clouds were beginning to develop. Water vapor shows convection increasing overnight into central Texas ahead of upper shortwave. As this system moves east,increasing showers and thunderstorms are expected later today. Rich thte air and PWATs over 2 inches are forecasted into tonight so will have likely POPs mainly for this evening through early Friday. Will taper POPs over western areas late Friday, but will still continue with chance POPs elsewhere as significant thte air remains over area. Long Term...Friday night through Wednesday. Upper trough will slowly move east of the area late Friday. Will keep a slight chance of storms early Friday night over lower Acadiana. At this time...dry weather is forecasted for the weekend. Short wave energy from next upper trough will begin to affect the area beginning Monday. Will bring rain chances back to southeast Texas on Monday. Increasing instability is forecasted beginning Tuesday so will have slightly higher POPs over the area through midweek. Overall...temperatures should be at or slightly below normal. MARINE... A very benign wind pattern is in place thanks to a weak stationary front over coastal counties/parishes. A low pressure wave may develop along the front late tonight and provide a modest increase in onshore flow for a brief period. The front will shift south with weak high pressure building behind the boundary. Weak onshore flow is expected early next week as low pressure develops over eastern Colorado. && .PRELIMINARY POINT TEMPS/POPS... AEX 80 67 83 66 / 50 70 60 10 LCH 82 70 84 69 / 50 70 60 10 LFT 84 71 85 70 / 40 80 70 20 BPT 82 70 85 70 / 60 70 40 10 && .LCH Watches/Warnings/Advisories... LA...None. TX...None. GM...None. && AVIATION...08
Hazardous weather outlook, May 19, 4:24 AM CDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 424 AM CDT THU MAY 19 2016 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055- 073-074-TXZ180-201-215-216-259>262-200930- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE- ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 424 AM CDT THU MAY 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE WEATHER LATER TODAY AND TONIGHT ACROSS SOUTHEAST TEXAS AND EXTREME SOUTHWEST LOUISIANA. THERE IS ALSO SLIGHT RISK OF EXCESSIVE RAINFALL LATER TODAY AND TONIGHT ACROSS ALL OF SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA. THE MAIN AREA FOR EXCESSIVE RAIN WILL BE SOUTH OF HIGHWAY 190. A STRONG UPPER LEVEL DISTURBANCE WILL MOVE INTO THE AREA LATER TODAY AND TONIGHT. AT THE SURFACE...A STATIONARY FRONT WAS OVER SOUTHEAST TEXAS AND SOUTHERN LOUISIANA. THESE FEATURES WILL AID IN THE DEVELOPMENT OF NUMEROUS SHOWERS AND THUNDERSTORMS LATER TODAY AND TONIGHT. SOME STORMS MAY REACH SEVERE LIMITS MAINLY ACROSS SOUTHEAST TEXAS AND EXTREME SOUTHWEST LOUISIANA. THE MAIN THREAT WILL BE DAMAGING WINDS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. BURSTS OF HEAVY RAIN MAY ALSO OCCUR ESPECIALLY TONIGHT. SOME FLOODING MAY BE POSSIBLE ESPECIALLY OVER FLOOD PRONE AND POOR DRAINAGE AREAS. RESIDENTS ARE URGED TO MONITOR WEATHER CONDITIONS ESPECIALLY LATER TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE OVER LOWER ACADIANA ON EARLY FRIDAY. OTHERWISE...WEATHER CONDITIONS ARE EXPECTED TO IMPROVE LATE FRIDAY WITH DRY WEATHER FORECASTED FOR THE WEEKEND. LOW CHANCES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED FOR THE EARLY AND MIDDLE PART OF NEXT WEEK. AT THIS TIME...NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 3:11 PM CDT | Coastal Flood Advisory | LCH | Cameron | 10 hr |
| May 19, 4:00 PM CDT | Special Marine Warning | LCH | 2 hr | |
| May 19, 4:27 PM CDT | Severe Thunderstorm Warning | LCH | Saint Landry, Saint Martin | 63 min |
| May 19, 5:57 PM CDT | Special Marine Warning | LCH | 63 min | |
| May 19, 6:28 PM CDT | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin | 47 min |
| May 19, 6:45 PM CDT | Areal Flood Advisory | LCH | Calcasieu | 60 min |
| May 19, 6:53 PM CDT | Special Marine Warning | LCH | 37 min |
Nearby
River Flood Warnings in Louisiana, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.